MathSciNet Relay Station
MathSciNet bibliographic data
MR2852407 (2012g:34204) 34K35 (26A33 34K37 93B05)
Sukavanam, N.; Kumar, Surendra Approximate controllability of fractional order semilinear delay systems. J. Optim. Theory Appl. 151 (2011), no. 2, 373–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement